# SDR F3LA2011011800582

- Difficulty date: January 7, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,353 hours, 10,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Part time: 5,096 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PLATE BETWEEN FRAMES 69 TO 70 HAS 8 SQ INCHES OF CORROSION AND IS OLD CONFIGURATION.  R & R SHEAR PLATE WITH NEW CONFIGURATION IAW EO AO53EO31434.
